# SDR GLBA20091202B

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 28,681 hours, 35,473 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Transmitter
- Part number: 1303890023
- Part serial: 63826269
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG WENT INTO AND OUT OF FEATHER ON SHORT FINAL.  MX TROUBLESHOT THE SYS AND FOUND THE TORQUE INDICATION BAD.  MX REMOVED AND REPLACED THE TORQUE TRANSMITTER IAW MM 77-10-00.  OPS CHECK OF THE AUTOFEATHER SYS WAS GOOD IAW MM 61-20-00.
